# SDR UPS96821486

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Doubler
- Part number: 58039571
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  MOLD LINE DOUBLER HAS APPROX A 1.50 INCH LONG CRACK AT FWD EDGE INSIDE NR 1 PYLON FOOTSTOOL WS XFS539.  REPAIRED PER DOUGLAS DRAWING 5803955 AND UPS EO.
